Manic syndrome associated with zidovudine

Mary A. O'Dowd, F. P. McKegney, F. W. Schaerf, R. Miller, G. D. Pearlson, M. J. Kaminsky, D. Weaver

Research output: Contribution to journalArticle

26 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)3587-3588
Number of pages2
JournalJournal of the American Medical Association
Volume260
Issue number24
StatePublished - 1988

Fingerprint

AIDS-Related Complex
Zidovudine
Mood Disorders
Bipolar Disorder

ASJC Scopus subject areas

  • Medicine(all)

Cite this

O'Dowd, M. A., McKegney, F. P., Schaerf, F. W., Miller, R., Pearlson, G. D., Kaminsky, M. J., & Weaver, D. (1988). Manic syndrome associated with zidovudine. Journal of the American Medical Association, 260(24), 3587-3588.

Manic syndrome associated with zidovudine. / O'Dowd, Mary A.; McKegney, F. P.; Schaerf, F. W.; Miller, R.; Pearlson, G. D.; Kaminsky, M. J.; Weaver, D.

In: Journal of the American Medical Association, Vol. 260, No. 24, 1988, p. 3587-3588.

Research output: Contribution to journalArticle

O'Dowd, MA, McKegney, FP, Schaerf, FW, Miller, R, Pearlson, GD, Kaminsky, MJ & Weaver, D 1988, 'Manic syndrome associated with zidovudine', Journal of the American Medical Association, vol. 260, no. 24, pp. 3587-3588.
O'Dowd MA, McKegney FP, Schaerf FW, Miller R, Pearlson GD, Kaminsky MJ et al. Manic syndrome associated with zidovudine. Journal of the American Medical Association. 1988;260(24):3587-3588.
O'Dowd, Mary A. ; McKegney, F. P. ; Schaerf, F. W. ; Miller, R. ; Pearlson, G. D. ; Kaminsky, M. J. ; Weaver, D. / Manic syndrome associated with zidovudine. In: Journal of the American Medical Association. 1988 ; Vol. 260, No. 24. pp. 3587-3588.
@article{94cdf32bd18e4387bb38c0dbc1124fc6,
title = "Manic syndrome associated with zidovudine",
author = "O'Dowd, {Mary A.} and McKegney, {F. P.} and Schaerf, {F. W.} and R. Miller and Pearlson, {G. D.} and Kaminsky, {M. J.} and D. Weaver",
year = "1988",
language = "English (US)",
volume = "260",
pages = "3587--3588",
journal = "JAMA - Journal of the American Medical Association",
issn = "0002-9955",
publisher = "American Medical Association",
number = "24",

}

TY - JOUR

T1 - Manic syndrome associated with zidovudine

AU - O'Dowd, Mary A.

AU - McKegney, F. P.

AU - Schaerf, F. W.

AU - Miller, R.

AU - Pearlson, G. D.

AU - Kaminsky, M. J.

AU - Weaver, D.

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=0024263968&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0024263968&partnerID=8YFLogxK

M3 - Article

C2 - 3193583

AN - SCOPUS:0024263968

VL - 260

SP - 3587

EP - 3588

JO - JAMA - Journal of the American Medical Association

JF - JAMA - Journal of the American Medical Association

SN - 0002-9955

IS - 24

ER -